How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

can TERBINAFINE tablets cause psoriasis even if you do not

Customer Question

can TERBINAFINE tablets cause psoriasis even if you do not suffer with psoriasis
Submitted: 3 years ago.
Category: Medical
Expert:  Dr Basu replied 3 years ago.

Dr Basu :

Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.

Dr Basu :

No terbinafine will not cause psoriasis.

Dr Basu :

However, terbinafine can give rise to different types of rash from allergic reaction.

Dr Basu :

But psoriasis is not reported.

Dr Basu :

Terbinafine can worsen psoriatic rash if you already have psoriasis.

Dr Basu :

Usually a strong steroid cream or oral steroid will be helpful in that case.

Dr Basu :

It was my pleasure to help you today.
I am Dr Basu experienced in Skin Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/